# SDR CA130212012

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 5,583 hours
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON CLIMBOUT, THE CREW OBSERVED THE LOW OIL PRESSURE WARNING LIGHT AND THE OIL PRESSURE INDICATION DROPPED TO ZERO.  THE PRESSURE RECOVERED, DROPPED TO ZERO AGAIN AND ONCE AGAIN RECOVERED WITH NO FURTHER ISSUES. THE CREW ELECTED TO RETURN TO BASE AS A PRECAUTION.  THE ENGINE WAS NOT SHUTDOWN IN FLIGHT. TROUBLESHOOTING OF THE OIL SYS IS ON-GOING.
